# SDR ABXA20251014268

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,506 hours, 33,663 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS CURRENTLY UNDERGOING AN A-CHK IN CVG, AND MAINTENANCE FOUND THE RIGHT WING FIXED L/E NOSE BEAM AT OSS 500 TO BE BADLY CORRODED. THE CORROSION WAS REMOVED BY BLENDING, AND THE BLEND WAS BEYOND THE ALLOWABLE LIMIT GIVEN IN REF /A/. THERE IS NO REPAIR GIVEN FOR THIS DAMAGE IN THE B767-300 SRM SO FLIGHT VEHICLES CONSULTING, INC. WAS CONTACTED FOR AN FAA-DER APPROVED REPAIR. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF /B/, WHICH IS AN FAA-DER APPROVED REPAIR.  REPAIRED IAW FVCI EO 25185-3,AND ABX-REA-5740-65908-00.
